# SDR 98FDEA00259

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 680-686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER 27LT, BS 680 PLUS 6, LEVELING COMPOUND CRACKED AND LIFTED AT STRINGER SPLICE.  REMOVED LEVELING COMPOUND, FOUND CORROSION.  REMOVED CORROSION BY CUTTING OUT DAMAGED SECTION.  INSTALLED STRINGER SPLICE PER SRM 53-10-3 PAGE 4A, FIG 1, TABLE II AND SRM 53-10-3 PAG 4B.
